MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42801-03
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a transpac¿ it monitoring kit, 60" pressure tubing, 3ml flush device, un-bonded macrodrip.The reporter stated that they had several instances of increasing pressure alarms which means that the fluid was not infusing properly through the transducer.It was also stated that the increase pressure alarms were resolved after pulling the ¿blue tab¿ on the transducer, which makes the fluid unable to pass through the transducer properly.Status was during infusion.The fluid that used was arterial line fluid.It was also stated that all of these transducers were utilizing arterial line fluid running at 1-2 ml/hr on a syringe pump.All of these had 30ml syringes running on medfusion 4000 syringe pumps.The pressure bar on the syringe pump will decrease if the blue tab on the transducer is pulled which is why their clinicians thought that it has something to do with the fluid moving through the transducer.This seems to be occurring on night 2-3 of the transducer being used and switched out every 4 days/ 96 hours.They attach their transducers to kids kits, but this is not a recent change in practice.Hence, there was no human harm reported.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.Plots: 13903526 mfr date: 2/1/2024 exp date: 2/1/2027.13937379 mfr date: 4/1/2024 exp date: 3/1/2027.14128058 mfr date: 9/1/2024 exp date: 9/1/2027.
 
Additional Manufacturer Narrative
The reported complaint of increasing pressure alarms was confirmed.No visual anomalies were observed.When the transpac was electrically tested, and a wave form was able to be zeroed with the waveform visible on the monitor.The transpac it set was tested for continuous flow rate, when the pull flush is in an inactivated state, the sample failed to meet specification requirements.The dfu specifies that a 30 ml transpac it set must be used with a pump.The 3 ml set is not intended for use with infusion pumps.The probable cause of the increased pressure alarm had occurred due to the use of a 3 ml transpac it set in a pump application, contrary to its intended use.The possible lot numbers were reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21148992
Report Number9617594-2025-00088
Device Sequence Number21141304
Product Code DRS
UDI-Device Identifier00887709120655
UDI-Public00887709120655
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42801-03
Device Lot NumberPLOTS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer07/14/2024
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTERIAL LINE FLUID.; MEDFUSION 4000 SYRINGE PUMPS.
Patient SexUnknown